Topics Asthmatic attack
  Topics Asthmatic attack

Asthmatic attack

Find latest answers to Asthmatic attack questions, Asthmatic attack articles, Asthmatic attack news and clinic/doctors who deal with Asthmatic attack.

I get this attack of PSVT once in a while - after 4 years - the heart rate goes up substantially. I am on Calaptin 120 and Corderone - one tab. each everyday for the last 4 years. I was little irregular on medicine recently and then this attack. I am looking at an option of operation in Delhi.

Hi, In PSVT surgery is recommended only if you are not controlled on drugs,however you told that you have been a little irregular on drugs.I don't find any reason why you should undergo surgery if you are controlled by drugs or if you have not even tested for all the drugs,because there are still options to change the drugs or increase the dose of drugs before you try the surgical option. In Delhi surgery for PSVT can be even be done at Dr. RML Hospital new delhi ,AIIMS,safdarjung hospital all ...

Read Complete Answer


my daughter has been prescribed Serta 25 for a panic attack she had recently while in a boarding school. She is in the final year for IB boards and maybe undergoing stress in preparation for the forthcoming exams. she is a little highly-strung and sensitive girl. With reference to the black-out she had she said that there was no external stimuli ie. pressure of the exams to have caused this attack. I as a mother am not not very sure. Her doctor prescribed Serta 25 one a day in the morning and Sibelium 5 one a day at night for 30 days. I am concerned about the side effects of these medicines. Are they safe to take under the given circumstances.

Hi, As you told that your daughter had a panic attack,she had to be prescribed with drugs to calm her(at least for the acute phase and might be removed after one month and she might not even have an attack later in her life if she can stops taking stress,but this is to be seen later), dose will be decided only on the basis of her examination. Rest other symptoms also indicate that she had nervousness and was a anxid child and may be due to stress she might have had a panic attack. Now for the a ...

Read Complete Answer


My mom is facing mirgi or fits attack, she have history of this but now this problem is once or twice a year. While attack we become panic, what procedure we should follow for her to return to normal conditions, Pl help us.

Hi, You don't have to panic if she is suffering from epilepsy. Usually there are triggering factors for everybody which brings them epilepsy like facing strong light,tobaco,alcohol,smoking,hypertension,inadequate sleep and food allergies Assess the triggering factors and try to avoid them and if any medical illness then try to keep it within normal limits if possible. During attack 1)ease her to the floor,so that she does not injure her self during attack 2)she should not wear clothes which may ...

Read Complete Answer


got asthma attack 4 tyms. taken asthalin neblisation . uneasiness & stiffness in body. What should i do now

Hi, You should visit a hospital emergency,till then try to be in an open space and try to breath easy. Asthalin nebulisation increases heart rate,if you have asthmatic attacks quite frequently do mention it to your doctor he will change your drugs to the ones who have long term mechanisam of action and have to be given once in a day and they will reduce your your dependance from asthalin. ...

Read Complete Answer




Last Thursday night, my wife had some breathing problem which is unusual. We went to a specialist hospital the next day and the doctor referred her to a cardio Specialist after the blood test showed that her cardio enzyme level is at 1300 where the maximum should be only 600 as per the doctor. My wife never had a heart complication before. So what does this mean.? Is this a sign of possible heart attack in future.? I'm extremely worried about her.

Elevated cardiac enzymes have several reasons, but first of all ECG and then due to clinical presentation and ecg results coronarography should be done as fast as possible to exclude miocardial infarction (heart attack) and if infarction is prooved she should take some antiishcemic medications all life long. It's very serious, don't loose time and visit cardiologist as soon as possible! ...

Read Complete Answer


Father 74 yrs got heart attack angiography suggested mmm hospital chennai what would be the cost is it safe he has some breathing problem's is angiography safe

I can't tell you prices, because it depends on country, there are different costs in different countries. As for safety, it's quit safe procedure, but it has it's risks as any other medical procedure. Your father's breathing problems can be related to his heart condition, so it is very important to be checked it out, and angiography is the best procedure that checks heart's blood vessels. Blokage of coronary (heart) blood vessels causes infarction, if angiography shows that there are blocked blo ...

Read Complete Answer


I want to undergo a total cardiac check up as i have had concentric hypertrophy of LV. My father died of heart attack.

Hi, first you have to go to a cardiologist and tell him/her your complaints. Doctor may request blood pressure monitoring, ECG, EchoCG, some blood analysis (general blood analysis, your cholesterol profile, blood glucose, urea and creatinin), also he may plan to do exersise testing, after that cosider your treatment and follow-up plan. Be healthy. ...

Read Complete Answer


My father aged 62, has undergone heart operation 13yrs ago due some nerves were blocked. Had 2 time attack before the operation but not after. Now he consumes 180ml alcohol once every week. Is it safe for him..?

Hi, there's a U-shape correlation between alcohol use and vascular comlications, that means complications are frequent in peaple who don't use alcohol at all and in those who drink much. For those who use 30-40ml 99% equvalent alcoholic beverage once or twise a week it want to believed be safe. But if one have got high blood pressure, high glucose levels or taking lipid lowering medications alcohol can harm in any amounts, avoid it. Be healthy. ...

Read Complete Answer


Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1406 Doc Points

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India
  •  238 Doc Points

Dr. Anand Prakash Rao Ghorpade

  • Psychiatrist
  •  Bangalore, India
  •  354 Doc Points

Dr. jayalakshmi rajesh

  • Pediatrician
  •  Chennai, India
  •  117 Doc Points

Dr. Nagesh K G

  • Dentist
  •  Bangalore, India
  •  314 Doc Points

Dr. Alpesh Doshi

  • Pediatrician
  •  Solapur, India
  •  314 Doc Points

Dr. Sheetu Singh

  • Asthma Expert
  •  Jaipur, India
  •  203 Doc Points

Dr. Salome Zhvania

  • Cardiologist
  •  ,
  •  138 Doc Points

Dr. Christine Marie Rubio

  • Obstetrician and Gynecologist
  •  Parañaque, Philippines
  •  575 Doc Points

Dr. Lianush Mkrtchyan

  • Cardiologist
  •  , Armenia
  •  159 Doc Points